Alert archive / Ohio / Tornado Warnings in 2014

Tornado Warning 28, NWS Wilmington, OH

July 27, 2014Champaign County, Madison County, Union County, Ohio

NWS Wilmington, OH issued this tornado warning at Jul 27, 2014, 3:30 PM EDT for Champaign County, Madison County, Union County, Ohio. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 3:30 PM EDT (19:30 UTC)
Expired
Jul 27, 2014, 3:49 PM EDT
In force
19 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

Counties Champaign County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 3:40 PM EDTTSTM WND DMG1 Ne Chuckery, OHA BARN ROOF WAS PARTIALLY REMOVED...LEADING TO PARTIAL COLLAPSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:44 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WFUS51 KILN 271930
TORILN
OHC021-097-159-272000-
/O.NEW.KILN.TO.W.0028.140727T1930Z-140727T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHERN UNION COUNTY IN CENTRAL OHIO...
  EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 400 PM EDT.

* AT 329 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO LOCATED NEAR STATE ROUTE 4 AT STATE ROUTE
  161...MOVING EAST AT 30 MPH. IN ADDITION TO THE TORNADO...THIS
  STORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PLAIN CITY...

IN ADDITION...STATE ROUTE 4 AT STATE ROUTE 161...ROSEDALE...
CHUCKERY...RESACA...UNIONVILLE CENTER AND AMITY ARE NEAR THE PATH OF
THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4014 8320 4005 8323 4004 8326 4004 8325
      3998 8325 3994 8326 4012 8364 4016 8361
TIME...MOT...LOC 1930Z 281DEG 28KT 4013 8357

TORNADO...RADAR INDICATED

$$

SITES
2 follow-up statements
695 
WWUS51 KILN 271943
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SUN JUL 27 2014

OHC021-271953-
/O.CAN.KILN.TO.W.0028.000000T0000Z-140727T2000Z/
CHAMPAIGN OH-
343 PM EDT SUN JUL 27 2014

...THE TORNADO WARNING FOR EASTERN CHAMPAIGN COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4012 8321 4005 8323 4004 8326 4003 8325
      3998 8325 4007 8351 4013 8350
TIME...MOT...LOC 1943Z 281DEG 28KT 4011 8344

$$

OHC097-159-272000-
/O.CON.KILN.TO.W.0028.000000T0000Z-140727T2000Z/
MADISON OH-UNION OH-
343 PM EDT SUN JUL 27 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR EXTREME
SOUTHEASTERN UNION AND NORTHEASTERN MADISON COUNTIES IN CENTRAL
OHIO...

AT 342 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR ROSEDALE...MOVING EAST AT 30 MPH. IN
ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING VERY
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PLAIN CITY.

IN ADDITION...CHUCKERY...RESACA AND AMITY ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4012 8321 4005 8323 4004 8326 4003 8325
      3998 8325 4007 8351 4013 8350
TIME...MOT...LOC 1943Z 281DEG 28KT 4011 8344

TORNADO...RADAR INDICATED

$$

SITES
660 
WWUS51 KILN 271949
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SUN JUL 27 2014

OHC097-159-271958-
/O.CAN.KILN.TO.W.0028.000000T0000Z-140727T2000Z/
MADISON OH-UNION OH-
349 PM EDT SUN JUL 27 2014

...THE TORNADO WARNING FOR EXTREME SOUTHWESTERN UNION AND
NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...

THE STORM HAS WEAKENED ALONG WITH THE CIRCULATION.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4012 8321 4005 8323 4004 8326 4003 8325
      3998 8325 4007 8351 4013 8350
TIME...MOT...LOC 1948Z 281DEG 28KT 4010 8339

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:46 PM EDT, 44 minutes earlier.

Area forecast discussion, Jul 27, 2:46 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
246 PM EDT SUN JUL 27 2014

.SYNOPSIS...
A COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA TODAY...LEADING
TO AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY. SOME STRONG TO
SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY EVENING.
A COOLER AIRMASS WILL SETTLE INTO THE AREA BEHIND THE
FRONT...RESULTING IN WELL BELOW NORMAL TEMPERATURES THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
HAVE REMOVED THE FLASH FLOOD WATCH THIS AFTERNOON. JUST COULD NOT
IN GOOD CONSCIENCE CONTINUE A WATCH WHERE THE WORST THAT WOULD
HAPPEN WOULD BE ISOLATED NUISANCE FLOODING DUE TO MORE PROGRESSIVE
THUNDERSTORMS.

SPC BASED TOR WATCH ISSUANCE BASED ON THE AMOUNT OF SUN HITTING
THE OPEN SPACES OUTSIDE OF THE STRATUS DECKS THAT ARE AROUND...A
STILL DECENTLY SHEARED ENVIRONMENT...AND ABUNDANT LOW LEVEL
MOISTURE WITH INCREASING INSTABILITY EXPECTED LATER TODAY. I WAS
OF A MIND THAT THE STRATUS OVER THE IN/OH BORDER WOULD KEEP MOVING
EAST AND LIMIT HEATING...EFFECTIVELY SQUASHING ANY DEEP CONVECTION
IN THE HERE AND NOW. MODELS WERE NOT PUTTING MUCH PRECIPITATION ON
THE BACK EDGE OF THE CWA THROUGH THE EVENING HOURS. INITIALLY HAD
ADJUSTED POPS AND SEVERITY DOWNWARD BUT THEN RAMPED THEM BACK UP
WITH WATCH ISSUANCE. EASTERN CWA SOUTH OF COLUMBUS MAY GO EARLY
AND SUPPORT A LARGE THUNDERSTORM BUT THIS HAS TO START RELATIVELY
QUICKLY BEFORE THE UPSTREAM STRATUS CUTS OFF ANY LIFT IN THE
LOWEST SECTIONS OF THE ATMOSPHERE.

ADJUSTED TEMPERATURES DOWNWARD AND THEN BLENDED THEM TOWARDS
EXPECTED VALUES TOWARDS 0Z.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH TUESDAY/...
THUNDERSTORM ACTIVITY SHOULD BE TAPERING OFF FROM THE NORTHWEST BY
EARLY EVENING AS THE COLD FRONT MOVES THROUGH THE AREA.
HOWEVER...SOME SHOWER ACTIVITY COULD LINGER INTO THE OVERNIGHT
HOURS AS THE MID/UPPER LEVEL TROUGH AXIS PIVOTS DOWN THROUGH THE
REGION. A MUCH COLDER AIRMASS WILL SETTLE IN BEHIND THE FRONT FOR
MONDAY WITH HIGHS ONLY IN THE LOW TO MID 70S. COLD AIR ALOFT WILL
ALLOW FOR SOME DESTABILIZATION THROUGH THE AFTERNOON
HOURS...LEADING TO SOME FAIRLY WIDESPREAD DIURNAL SHOWER
DEVELOPMENT.

A BROAD/DEEP TROUGH WILL THEN REMAIN OVER THE EASTERN CONUS ON
INTO TUESDAY. MODELS ARE SUGGESTING SOME WEAK IMPULSES POSSIBLY
DROPPING DOWN TOWARD THE AREA MONDAY NIGHT INTO TUESDAY. THIS
COULD LEAD TO SOME LOWER CHANCE POPS BUT CHANCE APPEARS LOW ENOUGH
TO MAINTAIN A DRY FORECAST. TEMPERATURES WILL REMAIN ON THE COOL
SIDE WITH LOWS MONDAY NIGHT IN THE LOW TO MID 50S AND HIGHS ON
TUESDAY AGAIN ONLY IN THE LOW TO MID 70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MORE H5 ENERGY SWINGS INTO THE ERN US TROF ON WEDNESDAY AND
THURSDAY PRODUCING ANOTHER ROUND OF SHOWERS MAINLY IN THE NRN HALF
OF THE CWA.

AS ADDITIONAL ENERGY DROPS IN THE UPPER TROF...MODELS CUT OFF THE
LOW OVER THE OHIO VALLEY FRIDAY NIGHT INTO SATURDAY. THIS WILL
PRODUCE SCATTERED SHOWERS AND THUNDERSTORM FRIDAY NIGHT INTO
SATURDAY.

TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA
THIS AFTERNOON IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
LATE THIS AFTERNOON INTO EARLY THIS EVENING. BEST CHANCE FOR
THUNDERSTORM ACTIVITY IS NEAR KCMH AND KLCK. HAVE A TEMPO FOR
THUNDERSTORMS IN THIS AREA WITH A LONGER PERIOD OF VCTS. WENT WITH
A VCTS MENTION FOR KDAY AND KILN. ALTHOUGH THERE MAY BE SOME
ISOLATED THUNDERSTORM ACTIVITY AROUND KCVG AND KLUK KEPT THUNDER
MENTION OUT OF THE TAFS AT THIS TIME.

AFTER THE PASSAGE OF THE COLD FRONT NOT EXPECTING ADDITIONAL
THUNDERSTORM ACTIVITY ALTHOUGH A FEW SHOWERS WILL STILL BE
POSSIBLE. WINDS WILL BE GUSTY OFF AND ON THROUGH THE AFTERNOON AND
EARLY EVENING WITH WIND GUSTS AROUND 20 TO 25 KNOTS. WIND GUSTS
WILL SUBSIDE TONIGHT HOWEVER WINDS WILL STAY UP SOME THROUGH THE
OVERNIGHT HOURS. DUE TO THIS KEPT FOG MENTION OUT OF THE TAFS.

LOWER CLOUDS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. HAVE
SOME MVFR CIGS WORKING INTO THE AREA LATE IN THE OVERNIGHT HOURS
AND INTO THE DAY ON MONDAY. AN UPPER LEVEL DISTURBANCE WORKS INTO
THE AREA ON MONDAY ALLOWING FOR SOME SCATTERED SHOWER ACTIVITY
ACROSS THE REGION.

OUTLOOK...MVFR VSBYS POSSIBLE MONDAY WITH SHOWERS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...JGL
LONG TERM...SITES
AVIATION...NOVAK
Hazardous weather outlook, Jul 27, 3:13 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT SUN JUL 27 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-281915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
313 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DEVELOPING THIS AFTERNOON HAVE AN INCREASED
POTENTIAL FOR BECOMING SEVERE WITH DAMAGING WINDS...LARGE
HAIL...AND POSSIBLY TORNADOS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jul 27, 2:07 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     ASHLEY                  40.41N 82.95W
07/27/2014                   DELAWARE           OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE NORTHERN PART OF THE
            COUNTY. TIME AND SPECIFIC LOCATION ESTIMATED.

&&

ANOVAK
Local storm report, Jul 27, 2:18 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
218 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             EAST LIBERTY            40.33N 83.58W
07/27/2014  E0.75 INCH       LOGAN              OH   PUBLIC

&&
Special weather statement, Jul 27, 2:49 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT SUN JUL 27 2014

OHZ044-045-052-271915-
CHAMPAIGN OH-LOGAN OH-UNION OH-
249 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM WILL AFFECT WESTERN UNION...SOUTHERN LOGAN
AND NORTHERN CHAMPAIGN COUNTIES THROUGH 315 PM EDT...

AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DE
GRAFF...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE AND WEST
LIBERTY.

ALSO...SPRINGHILLS...LIPPINCOTT...ZANESFIELD...VALLEY HI...
PICKRELLTOWN...RAYMOND...POTTERSBURG...EAST LIBERTY...MIDDLEBURG AND
CABLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4034 8345 4012 8352 4023 8402 4024 8402
      4041 8398
Local storm report, Jul 27, 3:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FUNNEL CLOUD     4 SW WEST LIBERTY       40.21N 83.82W
07/27/2014                   CHAMPAIGN          OH   TRAINED SPOTTER

&&

KURZ
Local storm report, Jul 27, 3:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HEAVY RAIN       DE GRAFF                40.31N 83.91W
07/27/2014  M1.74 INCH       LOGAN              OH   TRAINED SPOTTER

            FELL IN PREVIOUS HOUR

&&

KURZ
Local storm report, Jul 27, 3:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     3 ESE RICHWOOD          40.42N 83.25W
07/27/2014                   UNION              OH   PUBLIC

            LARGE TREE DOWN AT STATE ROUTE 4 AND HOSKINS RD. TIME
            ESTIMATED FROM RADAR.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:14 PM EDTSpecial Weather StatementILNHamilton31 min
Jul 26, 10:42 PM EDTSpecial Weather StatementILNHamilton33 min
Jul 26, 10:44 PM EDTSpecial Weather StatementILNClinton31 min
Jul 27, 11:52 AM EDTSpecial Weather StatementILNAuglaize38 min
Jul 27, 12:31 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union29 min
Jul 27, 12:35 PM EDTSpecial Weather StatementILNAuglaize, Logan25 min
Jul 27, 12:44 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan3 hr
Jul 27, 12:55 PM EDTSpecial Weather StatementILNLogan35 min
Jul 27, 1:03 PM EDTSpecial Weather StatementILNDelaware27 min
Jul 27, 1:22 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union38 min
Jul 27, 1:29 PM EDTSevere Thunderstorm WarningILNDelaware31 min
Jul 27, 1:58 PM EDTSpecial Weather StatementILNDelaware32 min
Jul 27, 2:49 PM EDTSpecial Weather StatementILNLogan26 min
Jul 27, 3:06 PM EDTTornado WarningILNChampaign, Logan, Madison, Union24 min
Jul 27, 3:36 PM EDTAreal Flood AdvisoryILNLogan, Union3 hr
Jul 27, 3:48 PM EDTAreal Flood AdvisoryILNDelaware, Union3 hr
Jul 27, 4:14 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Jul 27, 4:43 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 27, 4:56 PM EDTSevere Thunderstorm WarningILNFairfield, Licking31 min
Jul 27, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer24 min
Jul 27, 5:50 PM EDTSpecial Weather StatementILNMercer25 min
Jul 27, 5:58 PM EDTSpecial Weather StatementILNAuglaize32 min
Jul 27, 6:08 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby37 min
Jul 27, 6:10 PM EDTSpecial Weather StatementILNDarke35 min
Jul 27, 6:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby39 min
Jul 27, 6:26 PM EDTSevere Thunderstorm WarningILNButler, Preble49 min
Jul 27, 6:37 PM EDTSpecial Weather StatementILNMiami23 min
Jul 27, 6:45 PM EDTSpecial Weather StatementILNChampaign30 min
Jul 27, 6:56 PM EDTSpecial Weather StatementILNMiami34 min
Jul 27, 6:59 PM EDTSpecial Weather StatementILNLogan31 min
Jul 27, 7:12 PM EDTSevere Thunderstorm WarningILNLogan, Union33 min
Jul 27, 7:13 PM EDTSpecial Weather StatementILNClark, Madison32 min
Jul 27, 7:30 PM EDTSpecial Weather StatementILNDelaware30 min
Jul 27, 7:41 PM EDTSpecial Weather StatementILNFranklin, Madison34 min
Jul 27, 7:57 PM EDTSpecial Weather StatementILNAdams, Scioto33 min

Nearby

Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.